MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Medizinische Monatsschrift fur Pharmazeuten · 2010

[Gingival hyperplasia].

De Rop Christiane, Picksak Gesine, Stichtenoth Dirk O

Аннотация на английскомСтатьяПеревод в очереди

Аннотация

Gingival hyperplasia is a typical adverse reaction of certain drugs (phenytoin, calcium antagonists and cyclosporine). Also oral contraceptives and presumably hormone replacement therapy may rarely lead to gingival hyperplasia. By differential diagnosis a paraneoplastic syndrome has to be taken into account. Drug induced gingival hyperplasia is reversible when the therapy is stopped or modified. If a change of medication is not possible oral hygiene and prophylaxis is critical.

Для цитирования: De Rop Christiane, Picksak Gesine, Stichtenoth Dirk O. [Gingival hyperplasia].. Medizinische Monatsschrift fur Pharmazeuten. 2010.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.